Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Table errata: ``Complete elliptic integrals of complex Legendrian modulus'' (J. Math. and Physics 26 (1948), 234-245) by Enzo Cambi


Authors: Henry E. Fettis and James C. Caslin
Journal: Math. Comp. 24 (1970), 763-764
MSC: Primary 65A05; Secondary 33A25
MathSciNet review: 0400625
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Henry E. Fettis and James C. Caslin, A table of the complete elliptic integral of the first kind for complex values of the modulus. Part I, ARL 69-0172, Aerospace Research Laboratories, Office of Aerospace Research, United States Air Force, Wright-Patterson Air Force Base, Ohio, 1969. MR 0253511 (40 #6725)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05, 33A25

Retrieve articles in all journals with MSC: 65A05, 33A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1970-0400625-2
PII: S 0025-5718(1970)0400625-2
Article copyright: © Copyright 1970 American Mathematical Society